SPEAKER & COURSE GUIDE

Wednesday, October 13

Ruben Arebalo
Servicing Overdentures: Restore Retention, Reline Review and More!
1:00 p.m. – 3:00 p.m. – 2 hours
General Session
Sponsored by: Preat

In this course, we will review the many problems the restorative team and their patients experience with overdentures. We will discuss why these problems happen and the alternative solutions available. Learn different techniques for attachment processing and relines. Discover how to select the proper overdenture attachment based on patient needs.

Marc Wagenseil
Amping Up Your Superhero Denture Skills!
3:15 p.m. – 5:15 p.m. – 2 hours
General Session
Sponsored by: VITA North America

Patients look to us to be their “superhero” in helping them to eat and speak.

As such, they place their trust in us to care for them and overcome obstacles. This lecture will follow treatment planning considerations of patients, where conventional and digital cases were made simultaneously for them. The differences in case modalities, procedures and end outcomes will be discussed.

Let’s turn moments into smiling memories!

Thursday, October 14

Mark Murphy
Improving Case Acceptance
8:00 a.m. – 10:00 a.m. – 2 hours
Opening Keynote Session
Sponsored by: Preat Corporation & NDA

Taking time to help our patients WANT what we know they NEED, drives the economic and reward engine of our practice. Help more patients have better health, do more of the dentistry that fulfills and stimulates you and be more successful in your practice. Mark provides an entertaining program full of useful tips and ideas that you can use right away. By utilizing excellent communication skills, patients will say yes more often to you and then to your treatment plans. He will demonstrate how to improve the educational value of the examination/consultation experience and overcome the insurance entitlement behavior that patients often exhibit.

Learning Objectives:

• Develop your own ‘scripted’ communication that supports better patient education and choice.

• Develop a co-discovery, curiosity inducing new patient consultation/examination experience.

• Example best practices in patient case acceptance communication

Marc Wagenseil
Model Analysis – Again?
10:15 a.m. – 11:45 a.m. – 1.5 hours
Concurrent Session – Track A

Join in the exploration of a live functional model analysis demonstration. We will use anatomical landmarks to identify points on the upper and lower models to position the denture teeth. (The consideration of setting the lower posterior teeth over the crest of the lower ridge will be challenged).

Using functional model analysis technique, the denture teeth can be positioned within the functional limits of a patient’s skeletal relationship.

Amp up your denture setting skills by applying this accurate theory.

Important to know is this demonstrated technique is what digital software model analysis is based on. Therefore, an understanding of this conventional technique will benefit you understanding the digital application.

Brian Carson
TBD
10:15 a.m. – 11:45 a.m. – 1.5 hours
Concurrent Session – Track B

Gene Royzengurt, BTSc
Gradual Digital Integration into Analog Removable Prosthetic Workflow
2:15 p.m. – 3:15 p.m. – 1 hour
General Session
Sponsored by: GC America

Course description coming soon!

Gene Peterson, CDT
Overdenture Attachments: Understanding Your Options
3:30 p.m. – 5:00 p.m. – 1.5 hours
Concurrent Session – Track A
Sponsored by: Sterngold

There is an ever-increasing number of edentulous patients seeking a more cost-effective full mouth rehabilitation treatment option. However, navigating the many choices in overdenture strategies, implant placement options and attachments may be the most challenging part of the treatment plan. This course focuses mainly on the overdenture attachment options available, but also explores the key factors in deciding which attachment and/or implant attachment combination may be best for your treatment plan. You will understand restorative space requirements for the various options as well as the variety of current overdenture attachment types available, their function and case design considerations.

Brock Vandor, DD, MBA
Discover 4 Keys to a Happy Team, Happy Patients and Great Success
3:30 p.m. – 5:00 p.m. – 1.5 hours
Concurrent Session – Track B

A Satisfied Customer is not enough anymore! We cannot have the success we should if a satisfied patient just pays their bill and leaves. The truth is, that it is just not enough; a Denturist’s patients should be so delighted with both the great denture they received as well as the amazing customer service that they cannot help themselves from raving to their friends about the remarkable experience they just had at your office, resulting in a line up just to come see you!

In this course, we will reveal the keys needed for you to have great success in:
·Transforming patients from Satisfied into applauding Fans.
·Leading your team to perform with excellence.
·Structuring your treatment of patients so you can reliably give top notch quality with room for growth.
·An innovative Impression tool and technique that will leave patients saying, “That was amazing”.
·Marketing yourself effectively in this modern world, as well as applying the principles that never change.

Friday, October 15

Arian Deutsch
The Bridge: Analog Wisdom, Digital Efficiency
8:30 a.m. – 10:00 a.m. – 2 hours
General Session
Sponsored by: Candulor

With digital workflows gaining popularity, a seeming chasm has opened up between Analog ways and newer Digital protocols. Does this equate to an Analog vs. Digital world, or can the two co-exist and equally complement one another in a symbiotic way? We will explore some ways that an Analog Foundation can lead to a combined approach for full and partial dentures, as well as some very unique Implant Borne Telescoping Bar Sleeve Solutions.

Greg Everett
Digital Production of Removables with a Focus on Milling
10:45 a.m. – 11:45 a.m. – 1 hour
Concurrent Session – Track A
Sponsored by: Zahn

Course description coming soon!

Dave Carballeyra
Design Possibilities with exocad

10:45 a.m. – 11:45 a.m. – 1 hour
Concurrent Session – Track B

Learn about design possibilities as it relates to digital dentures and considerations that should be applied with the various manufacturing options available today.  Key design concepts will be demonstrated to provide the audience with an understanding of workflow enhancing functionality providing consistency and reliability in the overall workflow.

Objectives: 

  • Understand scanning requirements for dentures
  • Discuss differences between requirements for each manufacturing method
  • Observe flexible tools available for design control in any situation

Joshua Jackson
Innovation in Material Science for 3D Printed Denturess
2:45 p.m. – 3:45 p.m. – 1 hour
Concurrent Session – Track A
Sponsored by: EnvisionTEC

Desktop Health™ is bringing the latest 3D printing technology and new resin materials to the dental industry. In this comprehensive session from Joshua Jakson, CDT, you will hear expert insights how same-day smile transformations are possible with the Envision One cDLM 3D printer and New Flexcera™. Joshua will discuss how 3D printing dentures can lead to an efficient, cost-effective manufacturing solution with predictable results.

Key learning objectives:
 • Review the simplicity, productivity, and return on investment of adding digital denture capabilities to your practice or lab
• Discover Flexcera™, a new resin for the fabrication of beautiful, functional dentures with ceramic-like strength
• Gain expert insights on the latest techniques for successful smile design and predictable results (with the EnvisionTEC 3D printing workflow)

Eugene Shmitsman, RD
Business Management of a Successful Denture Practic
2:45 p.m. – 3:45 p.m. – 1 hour
Concurrent Session – Track B

Eugene will share with you some of his own experience today in how to grow your practice and produce positive results for both the practitioner and the patient.

1. My own experience in the denture industry
2. How to stay competitive
3. How to provide value for the patient
4. How to avoid common mistakes in the industry
5. How to work collaboratively with other providers
6. How to not undervalue yourself
7. Useful tips

Alexander Wunsche, CDT
A Prosthetic Potpourri to Find The “Right” Material
4:00 p.m. – 5:30 p.m. – 1.5 hours
Closing Keynote Session
Sponsored by: Amann Girrbach

It is an old shoe that we are living with that impression there is just one aesthetic material available to solve challenging cases. Alexander is sharing his experience with all the different materials he is using to solve aesthetic and functional challenges. From the provisionalization to executing the final restoration. He is going to take you on the journey on how materials can work together and workflows will be more predictable. It doesn’t matter if implants are involved or if it is just a tooth borne restoration. His planning involves digital smile design, implant planning, guide design with provisional and the final reconstruction.